# SDR F3LA2009063000096

- Difficulty date: June 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 11,136 hours, 5,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C062722, C062723, C062724, C062725. DURING DEN C2 C-CHECK, INSP NOTED THAT THE RT INBD FLAP HAD 4 AREAS OF LIGHTNING STRIKE DAMAGE LOCATED ON CTR RUB STRIP.  MX REMOVED RUBSTRIP AND PERFORMED MAJOR REPAIR TO THE FLAP BY SANDING DAMAGED AREA, CLEANING AND FILLING WITH RESIN IAW SRM 57-52-00 PARAGRAPH 8E AND INSTALLED NEW RUBSTRIP IAW SRM 57-52-11 PB 201.
